| Model Number |
N/A |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Code |
Pain (1994)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported the patient underwent a left hip procedure.Subsequently, the patient states to have had pain in the groin and both legs since the procedure.The doctor told the patient that the implants were installed crooked.No revision has been reported to date.No further event information is available at the time of this report.
Additional Manufacturer Narrative
(b)(4).Explant date: the device remained implanted.Concomitant medical devices: shell porous with cluster holes 56 mm o.D.; item# 00620005622; lot# 64217339.Liner 10 degree elevated rim 32 mm i.D.For use with 56 mm o.D.Shell; item# 00631005632; lot# 64629601.Bone scr 6.5x30 self-tap; item# 00625006530; lot# j6829866.Femoral stem press-fit collarless 12/14 neck taper standard body standard neck offset size 13 138 mm stem length cementless; item# 00786401300; lot# 64690149.The device will not be returned for analysis, as the device remains implanted; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: no product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Devices are used for treatment.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: relatively normal appearance of the bilateral total hip arthroplasties.It is noted that there is slight lateral eccentric positioning of the femoral tips in both of the arthroplasties, nonspecific and potentially related to initial surgical technique.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.